Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Ceterizine and Microgynon contraceptive

Hi, I m 22 and have been on the contraceptive pill Microgynon 30 for 4 years. I recently started taking ceterizine tablets twice a day because of a severe reaction to mosquito bites. Will this affect the effectiveness of the contraceptive pill ? Also, is there anything else I can take to reduce the itching/swelling of the mosquito bites ?
Asked On : Sat, 8 Jan 2011
Answers:  1 Views:  522
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
Welcome to Healthcare Magic Forum
Contraceptive pills may cause allergic reactions, but you have been taking them for 4 years now, so they may not be the cause here.
Cetrizine is not a permanent solution to any allergy. You may try homoeopathy for any sort of allergy, safely without side effects.
For swelling - ice pack may help. For itching- Self restraint is only help.
Keep mosquitoes away by using repellints/raquets/net/full sleved clothing.
And keep your nails trimmed.

Answered: Mon, 10 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor